My 10 year old son is both ADD and LD. He was on Aderall for about 1 year, until it was taken off the shelves. Since then he has been on Strattera and Concerta. Although he suffered from most of the general side effects, the good the meds were doing was worth it.
Our family GP recently did an EKG on him, and has discovered an irregular sinus rythem, and want him to have an Ultra Sound. Her worry is an Enlarged Ventricle.
All of the ADD meds tell you to let your Dr. know if heart problems are present before taking them, but they do not admit to causing any.
Does any one have anything to share with me about it?
I took my son, who is on concerta and only 8yrs old, to have an EKG on Friday, and I was told that the results were abnormal, and that I had to take him to see a Pedi Cardiologist. He thinks that one side of of my son's heart might be enlarged, and believes that it can be resolved by taking him off the concerta. I have an appointment with the specialist tomorrow.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.